Differential invariants

Peter J. Olver

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

This paper summarizes recent results on the number and characterization of differential invariants of transformation groups. Generalizations of theorems due to Ovsiannikov and to M. Green are presented, as well as a new approach to finding bounds on the number of independent differential invariants.

Original languageEnglish (US)
Pages (from-to)271-284
Number of pages14
JournalActa Applicandae Mathematicae
Volume41
Issue number1-3
DOIs
StatePublished - Dec 1 1995

Keywords

  • Mathematics subject classifications (1991): 53A55, 22E70, 58G35
  • contact transformation
  • differential invariant
  • jet space
  • point transformation
  • transformation group

Fingerprint Dive into the research topics of 'Differential invariants'. Together they form a unique fingerprint.

  • Cite this